课题基金 / 基金详情

Applied Mathematical Analysis of Fluid Mechanics

Applied Mathematical Analysis of Fluid Mechanics
流体力学应用数学分析
批准号:
09640227
负责人:
MORIMOTO Hiroko
金额:
$1.92万
依托单位:
依托单位国家:
日本
项目类别:
Grant-in-Aid for Scientific Research (C)
财政年份:
1997
资助国家:
日本
项目状态:
已结题
起止时间:
1997 至 1998

项目摘要

项目成果

MORIMOTO Hiroko的其他基金

相似基金

相关文献

中文摘要
翻译
一般情况下,定常的Navier-Stokes方程的解的存在性是已知的,只有在严格的外流条件下或在较小的雷诺数时才是已知的。在一般出流条件下,我们研究了定常的Navier-Stokes方程和Boussinesq方程解的存在性。我们得到了两种结果。对于任意空间维度和调和函数的常p倍梯度边值问题,除了p的至多离散可数情形外,证明了上述方程解的存在性.值得注意的是,p可以是任意大的.对于二维情形,在对称假设下,Amick证明了解的存在性.Fujita得到了这种情况下边值问题的螺线对称延拓的具体构造。利用这种方法,Morimoto和Fujita得到了具有流入和流出的管状区域中定常的Navier-Stokes方程解的存在性。
英文摘要
The existence of solutions to the stationary Navier-Stokes equations is known, in general context, only under the stringent outflow condition or for small Raynolds number. We studied the existence of solutions to the stationary Navier-Stokes equations and of the Boussinesq equations under general outflow condition. We obtained two kinds of results. For arbitrary space dimension and for the boundary value of constant p times gradient of harmonic function, the existence of solution for the above equations is shown except for at most discrete countable case of p. It is to be noted that p can be arbitrary large.For two dimensional case, under the assumption of symmetry, Amick showed the exis tence of solutions. Fujita obtained the concrete construction of the solenoidal symmetric extension of the boundary value in this case. Using this method, Morimoto and Fujita obtained the existence of solutions to the stationary Navier-Stokes equations in a tube-like domain with inflow and outflow.
期刊论文(37)
专著(0)
科研奖励(0)
会议论文
H.Fujita and H.Morimoto: "A remark on the existence of the Navier-Stokes flow with non-vanishing outflow condition" Gakuto International Series Mathematical Science and Applications. Vol.10. 53-61 (1997)
H.Fujita 和 H.Morimoto:“关于具有非零流出条件的纳维-斯托克斯流的存在性的评论”学人国际系列数学科学与应用。
DOI: --
发表时间:
期刊:
影响因子: --
作者: []
通讯作者:
DOI: --
发表时间:
期刊:
影响因子: --
作者: []
通讯作者:
H. Fujita, N. Saito: "An analytical study of optimal speed of convergence of iterations in DDM under certain shape assumptions of domains" Computational Sciences for the 21st Century (eds Lions et al). 139-148 (1997)
H. Fujita、N. Saito:“在域的某些形状假设下对 DDM 中迭代收敛的最佳速度的分析研究”《21 世纪计算科学》(Lions 等人编辑)。
DOI: --
发表时间:
期刊:
影响因子: --
作者: []
通讯作者:
H.Morimoto: "Note on stationary Boussinesq equations in a bounded domain under general outflow condition" Proceedings of NSEC6, Ed.Amann, Galdi, Pileckas, Sol-lonikov. 183-193 (1998)
H.Morimoto:“一般流出条件下有界域中的平稳 Boussinesq 方程的注释”NSEC6、Ed.Amann、Galdi、Pileckas、Sol-lonikov 的论文集。
DOI: --
发表时间:
期刊:
影响因子: --
作者: []
通讯作者:
共 35 条
    Applied Mathematical Analysis of Fluid Mechanics
    • 批准号:
      11640215
    • 项目类别:
      Grant-in-Aid for Scientific Research (C)
    • 资助金额:
      $1.79万
    • 财政年份:
      1999
    • 负责人:
      MORIMOTO Hiroko
    • 依托单位:
    海外基金